# SDR AALA201701169005

- Difficulty date: January 15, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 58,378 hours, 25,120 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DELAMINATED AFT CARGO ENTRY PANEL 151ZG. REPAIRED FLOOR PANEL AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
